An Extension of the Poincar’e Lemma of Differential Forms

DOI: 10.4236/am.2013.41004   PDF   HTML   XML   3,652 Downloads   5,230 Views  

Abstract

This paper is to extend the Poincare Lemma for differential forms in a bounded, convex domain [1] in Rn to a more general domain that, we call, is deformable to every point in itself. Then we extend the homotopy operator T in [1] to the domain defromed to every point of itself.

Share and Cite:

Z. Tang, J. Zhu, J. Huang and J. Li, "An Extension of the Poincar’e Lemma of Differential Forms," Applied Mathematics, Vol. 4 No. 1, 2013, pp. 16-18. doi: 10.4236/am.2013.41004.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] T. Iwaniec and A. Lutoborski, “Integral Estimates for Null Lagrangians,” Archive for Rational Mechanics and Analysis, Vol. 125, No. 1, 1993, pp. 25-79. doi:10 .1007/BF00411477
[2] H. Flanders, “Differential Forms with Applications to the Physical Sciences,” Dover Publications, Mineola, New York, 1963.
[3] P. R. Agarwal, S. Ding and C. A. Nolder, “Inequalities for Differential Forms,” Springer, New Mexico, 2009. doi:10.1007/978-0-387-68417-8
[4] M. Spivak, “Calculus on Manifolds,” Perseus Books Publishing, New York, 1965.
[5] J. Zhu and J. Li, “Some Priori Estimates about Solutions to Nonhomogeneous A-Harmonic Equations,” Journal of Inequalities and Applications, Vol. 2010, No. 520240, 2010, Article ID: 520240.
[6] S. S. Ding and J. M. Zhu, “Poincar-Type Inequalities for the Homotopy Operator with Lφ-Norms,” Nonlinear Analysis: Theory, Methods and Applications, Vol. 74, No. 11, 2011, pp. 3728-3735.
[7] J. Zhu, S. Ding and Z. Tang, “The Reverse Holder and Caccioppoli Type Inequalities for Generalized A-Harmonic Equations,” Under Review.
[8] S. Ding, “Two-Weight Caccioppoli Inequalities for Solutions of Nonhomogeneous A-Harmonic Equations on Riemannian Manifolds,” Proceedings of the American Mathematical Society, Vol. 132, 2004, pp. 2367-2375. doi:10.1090/S0002-9939-04-07347-2
[9] S. Ding, “Local and Global Norm Comparison Theorems for Solutions to the Nonhomogeneous A-Harmonic Equation,” Journal of Mathematical Analysis and Applications, Vol. 335, No. 2, 2007, pp. 1274-1293. doi:10.1016/j.jmaa.2007.02.048
[10] M. Giaquinta and J. Soucek, “Caccioppoli’s Inequality and Legendre-Hadamard Condition,” Mathematische Annalen, Vol. 270, No. 1, 1985, pp. 105-107. doi:10.1007/BF01455535
[11] T. Iwaniec and G. Sbordone, “Weak Minima of Variational Integrals,” Journal of Reine Angew Math, Vol. 454, 1994, pp. 143-161.
[12] C. A. Nolder, “Hardy-Littlewood Theorems for A-Harmonic Tensors,” Illinois Journal of Mathematics, Vol. 43, 1999, pp. 613-631.
[13] C. A. Nolder, “Global Integrability Theorems for A-Harmonic Tensors,” Journal of Mathematical Analysis and Applications, Vol. 247, No. 1, 2000, pp. 236-247. doi:10.1006/jmaa.2000.6850
[14] C. A. Nolder, “Conjugate Harmonic Functions and Clifford Algebras,” Journal of Mathematical Analysis and Applications, Vol. 302, No. 1, 2005, pp. 137-142. doi:10.1016/j.jmaa.2004.08.008
[15] B. Stroffolini, “On Weakly A-Harmonic Tensors,” Studia Mathematica, Vol. 114, 1995, pp. 289-301.

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.